# SDR Y2PA2023080823043

- Difficulty date: June 22, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N834US
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 75,857 hours, 56,665 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 5910130285
- Condition: Dented
- Location: Zone 100
- Part time: 75,857 hours, 56,665 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A TAIL-STRIKE INSPECTION IN KYIP, C.A.S. MAINTENANCE FOUND THE APB WEB DENTED AND CRACKED, L=20” W=58” DEPTH=0.050” AT F.S 1334-1338. MAINTENANCE IN KYIP PERFORMED THE DAMAGE CUTOUT OF THE APB SKIN, MAINTENANCE 
PERFORMED A HFEC INSPECTION AND VERIFIED ALL DAMAGE WAS REMOVED. FABRICATED A NEW REPAIR SKIN FROM P/N 5910130-285, REPAIR Y-CHORD FROM P/N 5910130-387, REPAIR SPLICE -5 FROM 2024-T3, REPAIR SPLICE -7 FROM 2024-T3 0.063”, REPAIR PLATE -13 FROM 2024-T3 0.063”AND REPAIR DOUBLER -11 FROM 7075-T6 0.080”. ALL REPAIR PARTS WERE TREATED, PRIMED AND INSTALLED IAW SRM 53-03 PARA. 7 FIG. 33-PAGE 2B AND 53-03 FIGURE 37.
